# SDR CA081215004

- Difficulty date: December 9, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 11,112 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 05503214
- Condition: Cracked
- Location: Prop Spinner
- Part time: 178 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS PERPENDICULAR TO PROP BOLT HOLES READILY VISIBLE TO THE NAKED EYE.
